# SDR CA110117011

- Difficulty date: January 17, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 10,011 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 199125
- Condition: Frozen
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDED AT 0015 AND DURING THE LANDING ROLL EXPERIENCED TIRE FAILURE ON NR 3 AND 4 MLG TIRES, LIKELY DUE TO A BRAKES FREEZING ON DEPARTURE.   UPON POWERING UP, THE LT BRAKES GRABBED BEFORE BREAKING FREE. ON THE DEPARTURE ROLL THROUGH APPROXIMATELY 80 KTS THE AIRCRAFT STARTED TO DRIFT RIGHT, WHICH WAS CORRECTED FOR BY THE PF WITH MORE THAN THE NORMAL CORRECTIVE ACTION REQUIRED.  AIRBORNE AFTER DEPARTURE ELECTED TO APPLY BRAKE HEAT FOR ONE CYCLE (10 MINS),   AT ARRIVAL, INITIAL LANDING ROLL WAS UNEVENTFUL UNTIL THE AIRCRAFT DECELERATED THROUGH APPROXIMATELY 70 KTS AT WHICH POINT IT BEGAN PULLING HARD TO THE RIGHT. AS PF THE FO BEGAN CORRECTIONS AND MAINTAINED CONTROL OF THE AIRCRAFT ON THE RUNWAY TO A FULL STOP.  FSS WAS CONTACTED AND ADVISED THAT WE WERE STUCK ON THE RUNWAY WITH A LIKELY BRAKE OR TIRE FAILURE, WHICH WAS SOON CONFIRMED VISUALLY.
